Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

High BP, have rapid heart beat, lightheadedness, cough and runny nose, on Cozaar. Is it a heart issue or anxiety?

I was recently diagnosed with high blood pressure . I am taking 50mg Cozaar. I ve had swelling of my extremities. Which have subsided. I m still having rapid heartbeat , lightheadedness , and a cough and runny nose. Could this be a heart issue? My doctor did chest X-rays and and EKG all normal. Could it be anxiety? Thanks, Susan
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
The symptoms you are having suggest that you may be having some viral infection causing these problems to you.However there may be some element of anxiety also.
Keep your BP meticulously controlled and get other investigations done like blood sugar,lipid profile,thyroid function test and kidney function tests.
Steam inhalation and anti allergics along with pain killers shall control your symptoms.
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor